# SDR FDEA202403190315

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 33,856 hours, 19,457 cycles
- System (JASC): 5200 · Doors
- Part: Warning Light
- Condition: False Indication
- Location: Door Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 AND R1 DOOR CABIN AND MAIN CARGO PRESSURE LIGHTS ARE ILLUMINATED ON THE GROUND   WITH 0 PSID AND CABIN AT FIELD ELEVATION. RESET GROUND POWER, LIGHTS CLEARED, NO WARNINGS. CABIN PRESSURE CONTROL AND   MONITORING ADJUSTMENT/TEST CARRIED OUT IAW 21-31-00-05 WITH NO FAULTS FOUND. AC OK   FOR SERVICE.
